# SDR CALA2018091901959

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D532305852000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FWD CARGO THRESHOLD. REMOVED FASTENERS, BLENDED OUT CORROSION OF FWD CARGO THRESHOLD, FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FWD CARGO THRESHOLD IAW SRM 53-21-13-283-002, SRM 51-72-11-911-001, NTM 51 -10-01 AND NTM 51-10-04.
